References

  1. Alencar R., Aron R., Galindo P., Zagorodnyuk A. Algebra of symmetric holomorphic functions on $\ell _p$. Bull. London Math. Soc. 2003, 35 (1), 55-64. doi: 10.1112/S0024609302001431
  2. Aron R., Bés J. Hypercyclic differentiation operators. Contemp. Math. 1999, 232, 39-46.
  3. Bayart F., Matheron E. Dynamics of linear operators. Cambridge University Press, New York, 2009.
  4. Bernal-González L. Universal entire functions for affine endomorphisms of $\mathbb{C}^N$. J. Math. Anal. Appl. 2005, 305 (2), 690-697. doi: 10.1016/j.jmaa.2004.12.031
  5. Bés J. Three problems on hypercyclic operators. Ph. D. Thesis, Kent State University, 1998.
  6. Birkhoff G.D. Démonstration d'un théoréme élémentaire sur les fonctions entiéres. C.R. Acad. Sci. Paris, 1929, 189, 473-475.
  7. Chernega I., Galindo P. and Zagorodnyuk A. Some algebras of symmetric analytic functions and their spectra. Proc. Edinb. Math. Soc. (2) 2011, 55 (1), 1-17. doi: 10.1017/S0013091509001655
  8. Dineen S. Complex Analysis on Infinite Dimensional Spaces. In: Springer Monographs in Mathematics. Springer, London, 1999. doi: 10.1007/978-1-4471-0869-6
  9. Godefroy G., Shapiro J.H. Operators with dense, invariant, cyclic vector manifolds. J. Funct. Anal. 1991, 98 (2), 229-269. doi: 10.1016/0022-1236(91)90078-j
  10. Gonzaléz M., Gonzalo R., Jaramillo J. Symmetric polynomials on rearrangement invariant function spaces. J. London Math. Soc. 1999, 59 (2), 681-697. doi: 10.1112/S0024610799007164
  11. Grosse-Erdmann K.-G. Universal families and hypercyclic operators. Bull. Amer. Math. Soc. 1999, 36, 345-381.
  12. Grosse-Erdmann K.G., Peris Manguillot A. Linear chaos. In: Universitext. Springer-Verlag, London, 2011. doi: 10.1007/978-1-4471-2170-1
  13. Mozhyrovska Z.H. Hypercyclic composion operators. Journal of Vasyl Stefanyk Precarpathian Natoinal University 2015, 2 (4), 75-92. doi: 10.15330/jpnu.2.4.75-92
  14. Novosad Z., Zagorodnyuk A. Polynomial automorphisms and hypercyclic operators on spaces of analytic functions. Arch. Math. (Basel) 2007, 89 (2), 157-166. doi: 10.1007/S00013-007-2043-4
  15. Chernega I. Symmetric analytic functions on the space $\ell_p$. Appl. Probl. Mech. Math. 2012, 10, 47-54. (in Ukrainian)
  16. Kurosh A.G. Course in higher algebra. Nauka, Moscow, 1968. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.